# SDR AALA202408138836

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 27,528 hours, 11,230 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 183A81006
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND ELEVATOR TAB AT ELEVATOR STA 129.46, STAB RBL 30.60. REPAIRED ELEVATOR TAB PER SRM 55-20-01 REPAIR 3 AND EA 355791.
